# SDR SWIA201333894

- Difficulty date: June 16, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 26,813 hours, 22,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP VANE  OTBD NOSE SKIN CHAFFED AT RUB BLOCK CONTACT POINT.  C-CHECK BLENDED RT FLAP VANE OTBD LE EAW REO.
